\(P_{\gamma}\)-Open Sets and \(P_{\gamma,\beta}\)-Continuous Mappings in Topological Spaces

Main Article Content

Alias B. Khalaf
Hariwan Z. Ibrahim


In this paper we introduce the concept of \(P_{\gamma}\)-open sets as a generalization of \(\gamma\)-open sets. By using this set we introduce \(P_{\gamma}\)-\(T_{\frac{1}{2}}\) spaces and study some of its properties. Finally,  we introduce \(P_{\gamma,\beta}\)-continuous mappings and give some properties of such mappings.

Article Details

How to Cite
Khalaf, A. B. ., & Ibrahim, H. Z. . (2022). \(P_{\gamma}\)-Open Sets and \(P_{\gamma,\beta}\)-Continuous Mappings in Topological Spaces. Journal of Advanced Studies in Topology, 3(4), 102–110. Retrieved from https://m-sciences.com/index.php/jast/article/view/91
Research Articles